Journal of Mathematical and Computational Science

Journal of mathematical and computational science (JMCS) is a peer-reviewed open access international journal, which is aimed to provide a publication forum for important research in different areas covering all aspects of mathematical and computational science,  such as numerical analysis, optimization, linear and nonlinear programming, theory of computation, control theory, theory of algorithms, computational logic, applied combinatorics, coding theory, cryptograhics, fuzzy theory, differential equations, algebra and number theory. This journal will accept high quality articles containing original research results and survey articles of exceptional merit.

Journal Homepage Image

Vol 9, No 4 (2019)

This issue is currently in progress but contains articles that are final and fully citable.

Table of Contents

Articles

Khalid Ebadullah
On certain class of σ-convergent sequence spaces defined by Orlicz function
Journal of Mathematical and Computational Science, Vol 9, No 4 (2019), 372-384
PDF

Ruidong Wang, Chao Ma
Fixed point theorems and partial metric spaces
Journal of Mathematical and Computational Science, Vol 9, No 4 (2019), 385-401
PDF

Bola Adijat Ibraheem, Babatunde Lateef Adeleke
A proposed method of identifying significant effects in unreplicated factorial experiments
Journal of Mathematical and Computational Science, Vol 9, No 4 (2019), 402-417
PDF

A. Anguraj, Anu Souriar
Exact null controllability of semilinear integro-differential systems
Journal of Mathematical and Computational Science, Vol 9, No 4 (2019), 418-431
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS